RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 194, Number 5  


The defining boundary conditions and the degenerate problem for elliptic boundary-value problems with a small parameter in the highest derivatives
S. A. Golopuz
3
Birational properties of pencils of del Pezzo surfaces of degrees 1 and 2. II
M. M. Grinenko
31
Homogenization for elasticity problems on periodic networks of critical thickness
V. V. Zhikov, S. E. Pastukhova
61
On invertibility of linear partial differential operators in Hölder and Sobolev spaces
O. A. Mitina, V. M. Tyurin
97
Impenetrability condition for a degenerate point of a one-term symmetric differential operator of even order
Yu. B. Orochko
109
On absolutely continuous weakly mixing cocycles over irrational rotations
A. V. Rozhdestvenskii
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019